# SDR USAA951296

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22884
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Entry Door
- Part time: 35,420 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-3' CHECK VISUAL INSPECTION, FOUND .25 INCH LONG CRACK IN OUTER SKIN AT UPPER HINGE CUT-OUT AT ENTRY DOOR.  INSTALLED EXTERIOR SKIN REPAIR.  REPAIRED PER EA 40360.  (X)
